diabetestalk.net

Which Is The Fastest Acting Insulin?

Share on facebook

Fda Approves Novo Nordisk Fast-acting Insulin Fiasp

(Reuters) - The U.S. Food and Drug Administration on Friday approved Novo Nordisk’s fast-acting insulin to treat diabetes. The product, known as Fiasp, is designed to help diabetics control post-meal spikes in blood sugar. It is already approved in Canada and Europe. Fiasp, or faster acting insulin asparte, is designed to work faster than existing fast-acting insulin such as Eli Lilly and Co’s Humalog and Novo Nordisk’s own NovoLog, known as NovoRapid outside the United States. Last year the FDA declined to approve the product and requested additional information. Continue reading >>

Share on facebook

Popular Questions

  1. madison3

    After meals, especially morning and evening meals, I feel so tired and fatigued that I can hardly function and stay awake. I just noticed this a few weeks ago and it is getting worse.
    I haven't changed my routine, I inject meal time insulin (Novolog pen) and then eat. I always test 2 hours after eating and it's within my goals, 130 to 145. Since I've been feeling this way I tried testing every hour after eating with this result: 1hrpp-130, 2hrpp-142, 3hrpp 130, 4hrpp- 114, 5hrpp-102, 6hrpp-94. I get the fatigued feeling within 30 minutes after eating and it lasts to about 5 hours after eating. It seems like it is while my insulin was working.

    Does anyone know what could be causing this? It is bad after breakfast because I have to take the bus and go to school. I've fallen asleep on the bus and have to fight to stay awake in class.

  2. anon27955632

    Those bgs aren't bad. Something else is going on and it's not something we can dx from here.

  3. madison3

    I've been reading about insulin allergies. I don't think I'm having an allergic reaction but no way to know for sure. About 2 months ago I switched from Humolog to Novolog insulin. The Novolog pens were easier to get here than the Humolog cartridges.

    This fatigue/tired feeling started a month after I switched insulins. Is it possible the switch is the cause with a delayed reaction after changing insulins?

  4. -> Continue reading
read more close

Related Articles

Popular Articles

More in insulin